Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 157, NWS Tulsa, OK

April 24, 2011Haskell County, Latimer County, Pittsburg County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2011, 5:34 AM CDT for Haskell County, Latimer County, Pittsburg County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 24, 2011, 5:34 AM CDT (10:34 UTC)
Expired
Apr 24, 2011, 6:15 AM CDT
In force
41 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 88 km from the middle of the area, began a volume at 10:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 10.6 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1103 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
345 m²/s²
Significant tornado parameter
0.0
Supercell composite
8.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

005 
WUUS54 KTSA 241034
SVRTSA
OKC061-077-121-241115-
/O.NEW.KTSA.SV.W.0157.110424T1034Z-110424T1115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
534 AM CDT SUN APR 24 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  NORTHERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  EASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 615 AM CDT

* AT 530 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES WEST OF BLOCKER TO 7 MILES WEST OF
  HARTSHORNE...MOVING NORTHEAST AT 45 MPH.

  STORM HAZARDS INCLUDE...
  QUARTER SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  BLOCKER...HARTSHORNE...HIGGINS...QUINTON...DAMON...WILBURTON...
  KINTA...WHITEFIELD...BENGAL...STIGLER...LEQUIRE AND RED OAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3534 9504 3483 9505 3476 9566 3510 9570
TIME...MOT...LOC 1034Z 247DEG 40KT 3505 9561 3483 9562

$$
1 follow-up statement
441 
WWUS54 KTSA 241111
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
611 AM CDT SUN APR 24 2011

OKC061-077-121-241121-
/O.EXP.KTSA.SV.W.0157.000000T0000Z-110424T1115Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
611 AM CDT SUN APR 24 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LATIMER...EASTERN
PITTSBURG AND WESTERN HASKELL COUNTIES EXPIRES AT 615 AM CDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.

LAT...LON 3534 9504 3483 9505 3476 9566 3510 9570
TIME...MOT...LOC 1111Z 247DEG 40KT 3521 9515 3499 9516

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:52 AM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Apr 24, 3:52 AM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
352 AM CDT SUN APR 24 2011

.DISCUSSION...

...DANGEROUS FLOODING CONTINUES AND SIGNIFICANT SEVERE WEATHER UPCOMING...

ONGOING FLOODING AND SEVERE WEATHER POTENTIAL WILL BOTH EXPERIENCE
ANOTHER UPTICK TODAY AIDED BY THE APPROACH OF YET ANOTHER
SHORTWAVE TROUGH WITHIN THE SOUTHWESTERLY FLOW ALOFT. STEEP MID
LEVEL LAPSE RATES SAMPLED ON AREA 00Z SOUNDINGS WILL BE REPEATEDLY
REPLENISHED WITHIN THIS FLOW PATTERN DESPITE THE REPEATED ROUNDS OF
CONVECTION. THIS WILL ENSURE AMPLE INSTABILITY FURTHER ENHANCED BY
DAILY HEATING...ESPECIALLY FOR AREAS ALONG AND SOUTH OF THE
STALLED FRONTAL BOUNDARY WHICH CURRENTLY LIES ACROSS FAR SOUTHEAST
OKLAHOMA. THIS BOUNDARY WILL ATTEMPT TO RETURN NORTHWARD TODAY IN
ADVANCE OF THE AFOREMENTIONED UPPER WAVE PLACING A LARGER PORTION
OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITHIN THE WARM
SECTOR. LARGE HAIL WILL CONTINUE TO BE THE MOST WIDESPREAD SEVERE
WEATHER REPORT...THOUGH AN ISOLATED DAMAGING WIND AND TORNADIC
POTENTIAL REMAINS POSSIBLE TODAY AND TONIGHT. HIGH IMPACT FLOODING
HAS ALREADY OCCURRED ACROSS PORTIONS OF FAR NW AR...AND THESE
TYPE OF IMPACTS MAY EXPAND ESPECIALLY ACROSS THE REMAINDER OF FAR
NW AR WHERE THE HEAVIEST RAINFALL TOTALS ARE FORECAST.

SEVERE WEATHER WILL INCREASE IN COVERAGE ON MONDAY AS THE NEXT
WAVE ALOFT AMPLIFIES ACROSS THE SOUTHERN PLAINS...WITH A
CORRESPONDING SURFACE LOW QUICKLY STRENGTHENING AND TRACKING FROM
WESTERN OKLAHOMA INTO CENTRAL MISSOURI DURING THE DAY. IT APPEARS
ELEVATED CONVECTION ONGOING MONDAY MORNING WILL QUICKLY TRANSITION
TO MORE WIDESPREAD SURFACE BASED STORMS BY EARLY AFTERNOON.
FAVORABLE INSTABILITY AND SHEAR WILL FAVOR SUPERCELL STORMS POSING
ALL MODES OF SEVERE WEATHER. THIS CONVECTION SPREADS EAST OF THE
FORECAST AREA MONDAY EVENING...WITH A SHARP COLD FRONT MAKING A
SURGE SOUTHWARD THROUGH THE FORECAST AREA MONDAY NIGHT.

TUESDAY HAS THE POTENTIAL TO BE THE DAY OF DAYS...AS YET ANOTHER
STRONG UPPER WAVE DROPS INTO THE SOUTHERN PLAINS AND SURFACE
PRESSURES QUICKLY FALL OVER WEST TEXAS. THE MONDAY NIGHT FRONT
WILL RETURN NORTHWARD DURING THE DAY TUESDAY AND LIKELY SPREAD THE
WARM SECTOR INTO AT LEAST FAR SOUTHEAST OKLAHOMA...AND POSSIBLY
INTO WEST CENTRAL ARKANSAS BY TUESDAY EVENING. FORECAST WIND
PROFILES ARE HIGHLY FAVORABLE FOR SUPERCELLS WITH THE CONVECTION
THAT DEVELOPS AHEAD OF THE EJECTING SURFACE LOW TUESDAY AFTERNOON
THROUGH TUESDAY NIGHT. WHILE MUCH REMAINS UNCERTAIN IN THE DETAILS
OF THE THIS EVENT...THERE IS GOOD MODEL AGREEMENT SUPPORTING A
DANGEROUS SEVERE WEATHER EVENT IMPACTING NOT ONLY OUR FORECAST
AREA BUT MANY LOCATIONS FURTHER SOUTH AND EAST.

COLD CLOUDY AND BREEZY CONDITIONS DEVELOP WEDNESDAY BENEATH THE
UPPER TROUGH...WITH A BREAK FROM THE ACTIVE WEATHER ARRIVING
THURSDAY AND FRIDAY. THE NEXT STORM SYSTEM ARRIVES NEXT WEEKEND
BRINGING THE NEXT CHANCE OF THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   65  62  76  50 /  90  90  70  20
FSM   76  64  77  59 /  80  80  80  30
MLC   75  65  79  55 /  80  70  50  20
BVO   62  57  72  49 /  80  90  70  20
FYV   69  62  75  53 /  90 100  80  40
BYV   68  61  74  54 /  90 100  90  50
MKO   71  61  78  53 /  90  90  70  20
MIO   63  60  73  50 /  90  90  80  30
F10   70  64  78  52 /  80  80  60  20
HHW   83  66  81  62 /  60  60  50  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ055-OKZ056-OKZ057-
     OKZ058-OKZ060-OKZ061-OKZ062-OKZ063-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ074.

     WIND ADVISORY UNTIL 4 AM SUNDAY FOR OKZ049-OKZ053-OKZ072-OKZ073-
     OKZ074-OKZ075-OKZ076.

     FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM MONDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

     WIND ADVISORY UNTIL 4 AM SUNDAY FOR ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, Apr 24, 4:57 AM CDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 AM CDT SUN APR 24 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 AM CDT SUN APR 24 2011

...SEVERAL ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS
THROUGH MID-WEEK...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EXTREME SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS.
	ONSET...LATE AFTERNOON/EVENING.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING AND AGAIN LATE AFTERNOON.

FLASH FLOOD.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

HEAVY RAIN.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHWEST ARKANSAS.

DISCUSSION...
SCATTERED THUNDERSTORMS ARE EXPECTED THIS MORNING ACROSS
EASTERN OKLAHOMA AND NORTHWEST ARKANSAS NORTH OF A STATIONARY
FRONT THAT STRETCHES FROM NORTHWEST ARKANSAS THROUGH SOUTHEAST
OKLAHOMA AND INTO NORTH TEXAS. SOME OF THESE THUNDERSTORMS WILL
HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL THE
MAIN CONCERN. THIS ACTIVITY IS EXPECTED TO DIMINISH AROUND NOON.

ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN
THE VICINITY OF THE FRONTAL BOUNDARY ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS. SOME OF THESE THUNDERSTORMS WILL ALSO HAVE THE
POTENTIAL TO BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN
CONCERN. THE POTENTIAL FOR A TORNADO WHILE SMALL DOES EXIST.THE
THREAT FOR THUNDERSTORMS NORTH OF THE FRONTAL BOUNDARY WILL RAMP
UP THIS EVENING AND CONTINUE INTO THE OVERNIGHT HOURS AS AN UPPER
LEVEL DISTURBANCE MOVES ACROSS THE REGION.

THE THREAT FOR HEAVY RAIN AND FLASH FLOODING WILL ALSO BE CONCERN
AS MANY LOCATIONS ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS
COULD SEE 1 TO 3 INCHES OF RAIN WITH ISOLATED AMOUNTS UP TO 5 INCHES
THROUGH TONIGHT.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
HEAVY RAIN POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...HIGH WIND POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.

EXTENDED DISCUSSION...
THE THREAT FOR SEVERE WEATHER AND HEAVY RAIN WILL CONTINUE INTO
TUESDAY AS THE FRONTAL BOUNDARY CURRENTLY ACROSS SOUTHEAST
OKLAHOMA AND NORTHWEST ARKANSAS AREA WAFFLES BACK AND FORTH
ACROSS THE AREA BEFORE FINALLY EXITING TO THE SOUTH AND EAST
TUESDAY NIGHT INTO WEDNESDAY. SIGNIFICANT BOUTS OF SEVERE
WEATHER WILL BE POSSIBLE MONDAY AFTERNOON/EVENING AND AGAIN TUESDAY
AFTERNOON/EVENING AS A SERIES OF POTENT UPPER LEVEL DISTURBANCES
MOVE ACROSS THE PLAINS. THERE WILL BE THE POTENTIAL FOR TORNADOES...
LARGE HAIL AND DAMAGING WINDS WITH BOTH ROUNDS OF SEVERE WEATHER.
THE BEST CHANCES FOR TORNADOES WILL BE ACROSS SOUTHEAST OKLAHOMA
INTO NORTHWEST ARKANSAS.

HEAVY RAIN AND FLOODING WILL BE A MAJOR CONCERN AS WE MOVE INTO
MONDAY AND TUESDAY AS THE GROUND IS BECOMING MORE SATURATED
ACROSS THE AREA. FOR FURTHER DETAILS SEE THE FLASH FLOOD WATCH
/OKCFFATSA/ THAT HAS BEEN POSTED THROUGH MONDAY NIGHT FOR PORTIONS
OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS SHOULD BE PREPARED FOR SEVERAL
ROUNDS OF SEVERE WEATHER AND HEAVY FLOODING RAINS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Apr 24, 12:16 AM CDT, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1216 AM CDT SUN APR 24 2011

ARZ010-OKZ069-240600-
ADAIR OK-WASHINGTON AR-
1216 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WASHINGTON

IN NORTHEAST OKLAHOMA
     EASTERN ADAIR

AT 1217 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SUMMERS...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...HICKS...ODELL...WALNUT GROVE...
FAYETTEVILLE...WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...
FARMINGTON...BLACKBURN...HOGEYE...STRICKLER...MORROW...BRENTWOOD...
WOOLSEY...WYOLA...CLYDE...CANEHILL...SULPHUR CITY...SUMMERS...BLACK
OAK...GREENLAND...RHEA...VINEY GROVE AND CINCINNATI.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3612 9401 3576 9406 3576 9457 3606 9456
TIME...MOT...LOC 0517Z 257DEG 37KT 3593 9447
Special weather statement, Apr 24, 1:50 AM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
150 AM CDT SUN APR 24 2011

OKZ054-060-064-240715-
CREEK OK-OSAGE OK-TULSA OK-
150 AM CDT SUN APR 24 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OSAGE...NORTHERN CREEK AND CENTRAL TULSA

AT 150 AM CDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES WEST OF
KELLYVILLE...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TULSA...GRAY...SAND SPRINGS...
JENKS...GLENPOOL...KIEFER...KELLYVILLE AND SAPULPA.

THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.

LAT...LON 3596 9655 3617 9631 3617 9626 3623 9625
      3630 9617 3598 9585 3585 9643
TIME...MOT...LOC 0650Z 237DEG 50KT 3597 9638

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 8:43 PM CDTRiver Flood WarningTSACherokee4 days
Apr 23, 8:59 PM CDTSevere Thunderstorm WarningTSAPittsburg33 min
Apr 23, 9:18 PM CDTSpecial Weather StatementTSAOkfuskee42 min
Apr 23, 9:19 PM CDTSpecial Weather StatementTSAMcIntosh41 min
Apr 23, 9:42 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee29 min
Apr 23, 9:44 PM CDTSpecial Weather StatementTSACherokee46 min
Apr 23, 9:57 PM CDTSpecial Weather StatementTSACreek48 min
Apr 23, 10:13 PM CDTSpecial Weather StatementTSATulsa47 min
Apr 23, 10:22 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa38 min
Apr 23, 10:36 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Muskogee, Sequoyah39 min
Apr 23, 10:41 PM CDTSpecial Weather StatementTSAMuskogee34 min
Apr 23, 10:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa29 min
Apr 23, 10:57 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware63 min
Apr 23, 11:07 PM CDTSpecial Weather StatementTSACreek53 min
Apr 23, 11:17 PM CDTFlash Flood WarningTSAAdair, Cherokee, McIntosh, Muskogee, Sequoyah, Wagoner5 hr
Apr 23, 11:32 PM CDTWind AdvisoryTSAChoctaw, Haskell, Latimer, Pittsburg, Pushmataha4 hr
Apr 24, 1:50 AM CDTSpecial Weather StatementTSACreek25 min
Apr 24, 2:23 AM CDTRiver Flood WarningTSACherokee36 hr
Apr 24, 4:44 AM CDTSevere Thunderstorm WarningTSAPittsburg61 min
Apr 24, 6:16 AM CDTSpecial Weather StatementTSAHaskell, Latimer, LeFlore44 min
Apr 24, 9:12 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Sequoyah93 min
Apr 24, 3:18 PM CDTFlash Flood WarningTSAAdair, Cherokee, Creek, Delaware, McIntosh, Muskogee and 4 more6 hr
Apr 24, 4:44 PM CDTSpecial Weather StatementTSAPittsburg31 min
Apr 24, 5:02 PM CDTSpecial Weather StatementTSAMuskogee28 min
Apr 24, 5:16 PM CDTTornado WarningTSAHaskell, Latimer, Pittsburg44 min
Apr 24, 5:31 PM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Muskogee, Sequoyah44 min
Apr 24, 5:47 PM CDTTornado WarningTSAHaskell, LeFlore, Sequoyah32 min
Apr 24, 5:58 PM CDTSpecial Weather StatementTSAOsage47 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSACreek, Tulsa46 min
Apr 24, 6:05 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore55 min
Apr 24, 6:11 PM CDTSpecial Weather StatementTSALatimer34 min
Apr 24, 6:13 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa32 min
Apr 24, 6:16 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah44 min
Apr 24, 6:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, Pittsburg39 min
Apr 24, 6:29 PM CDTAreal Flood AdvisoryTSALeFlore, Sequoyah61 min
Apr 24, 6:42 PM CDTSpecial Weather StatementTSARogers33 min
Apr 24, 6:48 PM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
Apr 24, 6:48 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah42 min
Apr 24, 6:50 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa25 min
Apr 24, 6:52 PM CDTSevere Thunderstorm WarningTSALeFlore53 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.